# SDR SWAA2021071594064

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 64,377 hours, 37,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE COCKPIT DOOR FELL OFF ; / [01] RESECURED EXIT SIGN PANEL AT COCKPIT DOOR REF SIP
